# SDR HEEA060806

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721103
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR UNABLE TO ADJUST SPREAD.
